, Volume 26, Issue 2, pp 535-548
Date: 02 Oct 2012

Sharp \(L^p\) boundedness for a class of square functions

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We give the sharp range of boundedness for the square function of Littlewood–Paley type built from dilations of a compactly supported \(L^q\) function, filling the gap left for \(p<2\) in previous works by several authors. We obtain an improved version if moreover the function from which the square operator is built is assumed to be radial.

Supported in part by the Grants MTM2007-62186 of MEC (Spain) and FEDER, and IT-305-07 of the Basque Government.